You are not logged in.

On the problem of algebraic completeness for the invariants of the Riemann Tensor: I

Zakhary, Emil and Carminati, John 2001, On the problem of algebraic completeness for the invariants of the Riemann Tensor: I, Journal of mathematical physics, vol. 42, no. 3, pp. 1474-1485.

Attached Files
Name Description MIMEType Size Downloads

Title On the problem of algebraic completeness for the invariants of the Riemann Tensor: I
Author(s) Zakhary, Emil
Carminati, John
Journal name Journal of mathematical physics
Volume number 42
Issue number 3
Start page 1474
End page 1485
Publisher American Institute of Physics
Place of publication New York, N.Y.
Publication date 2001-03
ISSN 0022-2488
1089-7658
Summary We present a new determining set, CZ, of Riemann invariants which possesses the minimum degree property. From an analysis on the possible independence of CZ, we are led to the division of all space-times into two distinct, invariantly characterized, classes: a general class MG+, and a special, singular class MS For each class, we provide an independent set of invariants (IG+) ⊂ CZ and IS ⊂ CZ, respectively) which, with the results of a sequel paper, will be shown to be algebraically complete.
Language eng
Field of Research 010102 Algebraic and Differential Geometry
Socio Economic Objective 970101 Expanding Knowledge in the Mathematical Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2001, American Institute of Physics
Persistent URL http://hdl.handle.net/10536/DRO/DU:30001299

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 16 times in TR Web of Science
Scopus Citation Count Cited 16 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 500 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 07 Jul 2008, 07:36:20 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.